Showing all 13 results

Andon Infrared Digital No-Touch Thermometer PT2L

RM140.00
Infrared forehead thermometer Measuring distance of less than 3cm 1 second measurement time Fever alarm Auto shut off after 8

Braun Thermoscan 5 (IRT 6030)

RM380.20
When it comes to accurately taking a child‚ temperature, doctors trust the precise Braun ThermoScan ear thermometer above all others*,

Braun Thermoscan 5 (IRT 6510)

RM341.80
Feature of Braun ThermoScan (IRT6510) Unique positioning system ExacTemp™ technology uses a light and beep to confirm proper positioning. Pre-warmed

Hurix’s 900 Flucold Capsule 6’s

RM7.90
Traditionally used to relieve cold, fever, body heatiness and sore throat. Adult: 2 Capsules Each Time. Children 7-12 Years Old:

Omron Ear Thermometer MC-523 (100712693)

RM217.90
Omron Ear Thermometer MC-523 The Omron Ear thermometer provides quick 1 second readings, with professional accuracy. Gentle temperature measurement for

Panadol Optizorb Advance Caplet 500mg 12’s

RM5.00
Panadol Optizorb Caplets offer advanced absorption compared to regular Panadol tablets, providing effective pain relief. The patented OPTIZORB® formulation efficiently

Prolife Dr Pain Hot / Cold Pack – Small

RM17.20
Dr.Pain reusable hot/cold dual usage pack is specially designed for comfortable and convenient application of heat or cold to painful

Rossmax Non-contact Thermometer Model HA500

RM199.00
Features: Measurement distance within 5cm (2 inch) 1 second measurement Temple temperature Object temperature Fever Alarm 9 memories °C /

Rossmax Qutie Infrared Ear Thermometer w/ 5 Probe Covers RA600Q

RM179.00
Rossmax Qutie Infrared Ear Thermometer w/ 5 Probe Covers RA600Q Highest accuracy by rotating in 3” Scanning Mode or 1”

Rossmax Thermometer Model TG100

RM25.00
Rossmax Thermometer Model TG100 60 seconds measurement Fever Alarm Auto shut-off °C / °F switchable Low battery indicator Self-diagnosis for

Rossmax Thermometer Model TG380

RM29.00
Rossmax Thermometer Model TG380 10 seconds measurement Flexible Tip Fever Alarm Waterproof Auto shut-off °C / °F switchable Low battery

Uphamol Fruity 250mg/5ml Suspension (Paracetamol) 100ml

RM4.50
Direction for Use Below 3 months: 5 to 10mg/kg (on doctor’s advice only). 3 months to 11 months: 1/2 to

Uphamol Orange 250mg/5ml Suspension (Paracetamol) 100ml

RM4.50
Direction for Use
Below 3 months: 5 to 10mg/kg (on doctor's advice only). 3 months to 11 months: 1/2 to 1 teaspoonful, 3 to 4 times daily. 1 to 5 years: 1 to 2 teaspoonfuls. 3 to 4 times daily.
Ingredients
Each 5ml (1 teaspoonful) contains 250mg acetaminohen (paracetamol). It is aspirin free and alcohol free.
Contra Indication
Please do not take if you are allergic to acetaminophen (paracetamol).
Caution
This preparation contains Paracetamol. Do not take any other Paracetamol-containing medicines at the same time. If symptoms persist, please consult doctor.